
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
New Results on (r,k,μ)-Riemann–Liouville Fractional Operators in Complex Domain with Applications
Adel Salim Tayyah, Waggas Galib Atshan
Fractal and Fractional (2024) Vol. 8, Iss. 3, pp. 165-165
Open Access | Times Cited: 7
Adel Salim Tayyah, Waggas Galib Atshan
Fractal and Fractional (2024) Vol. 8, Iss. 3, pp. 165-165
Open Access | Times Cited: 7
Showing 7 citing articles:
Upper Bounds of the Third Hankel Determinant for Bi-Univalent Functions in Crescent-Shaped Domains
Qasim Ali Shakir, Adel Salim Tayyah, Daniel Breaz, et al.
Symmetry (2024) Vol. 16, Iss. 10, pp. 1281-1281
Open Access | Times Cited: 4
Qasim Ali Shakir, Adel Salim Tayyah, Daniel Breaz, et al.
Symmetry (2024) Vol. 16, Iss. 10, pp. 1281-1281
Open Access | Times Cited: 4
STARLIKENESS AND BI-STARLIKENESS ASSOCIATED WITH A NEW CARATHÉODORY FUNCTION
Adel Salim Tayyah, Waggas Galib Atshan
Journal of Mathematical Sciences (2025)
Closed Access
Adel Salim Tayyah, Waggas Galib Atshan
Journal of Mathematical Sciences (2025)
Closed Access
Exploration of New Classes of Bi-univalent Functions Defined by the Subordination Principle Using $$q$$-Gegenbauer Polynomials
Abdullah Alsoboh, Ala Amourah, Maryam Salem Alatawi, et al.
Springer proceedings in mathematics & statistics (2024), pp. 343-355
Closed Access
Abdullah Alsoboh, Ala Amourah, Maryam Salem Alatawi, et al.
Springer proceedings in mathematics & statistics (2024), pp. 343-355
Closed Access
Results on Third-Order Differential Subordination for Analytic Functions Related to a New Integral Operator
Sara Falih Maktoof, Waggas Galib Atshan, Ameera N. Alkiffai
Symmetry (2024) Vol. 16, Iss. 11, pp. 1453-1453
Open Access
Sara Falih Maktoof, Waggas Galib Atshan, Ameera N. Alkiffai
Symmetry (2024) Vol. 16, Iss. 11, pp. 1453-1453
Open Access
A new self-organization of complex networks structure generalized by a new class of fractional differential equations generated by 3D-gamma function
Ibtisam Aldawish, Rabha W. Ibrahim
Journal of King Saud University - Science (2024) Vol. 36, Iss. 11, pp. 103512-103512
Closed Access
Ibtisam Aldawish, Rabha W. Ibrahim
Journal of King Saud University - Science (2024) Vol. 36, Iss. 11, pp. 103512-103512
Closed Access
A ϱ -Weyl fractional operator of the extended S -type function in a complex domain
Sarem H. Hadi, Khalid Challab, Ali Hasan Ali, et al.
MethodsX (2024) Vol. 13, pp. 103061-103061
Open Access
Sarem H. Hadi, Khalid Challab, Ali Hasan Ali, et al.
MethodsX (2024) Vol. 13, pp. 103061-103061
Open Access
Differential Subordination and Superordination Results for p -Valent Analytic Functions Associated with ( r , k )
Adel Salim Tayyah, Waggas Galib Atshan
MethodsX (2024) Vol. 13, pp. 103079-103079
Open Access
Adel Salim Tayyah, Waggas Galib Atshan
MethodsX (2024) Vol. 13, pp. 103079-103079
Open Access